MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRIFXQA+ W/#4OC P3; STAPLE, FIXATION, BONE

DEPUY MITEK LLC US MICRIFXQA+ W/#4OC P3; STAPLE, FIXATION, BONE
Catalog Number 212044
Medical Device Problem Codes Detachment of Device or Device Component (2907); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product has not returned to depuy synthes, however photos were provided for evaluation.¿ visual inspection of the returned photos found the device with the suture and anchor completely detached, the anchor had foreign matter, presumably biological residue.The handle cover was missing from the device.No other anomalies were noted.As the device showed signs of use, the allegation of damage prior to use could not be confirmed.The overall complaint was confirmed as the observed condition of the micrifxqa+ w/#4oc p3 would have contributed to the complained device issue.Based on the investigation findings, the potential cause could be traced to the procedural variables, such handling of the device or product interaction during procedure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.There was no non-conformance regarding this lot.
 
Event or Problem Description
It was reported that during service and evaluation, it was determined that the micrifxqa+ w/#4oc p3 device fell apart.It was reported in the service order that the device could not be assembled during a surgical procedure.There were no reports of delays to a surgical procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.

Brand Name
MICRIFXQA+ W/#4OC P3
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24377947
Report Number1221934-2026-00798
Device Sequence Number4942070
Product Code JDR
UDI-Device Identifier10886705001897
UDI-Public(01)10886705001897(10)108R70(17)280430
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212044
Device Lot Number108R70
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown